I am getting some random red bumps on my legs and arms mainly. I feel itching at random time- even the begining of these spots is also random - I have noticed some in morning, some in office. I have checked for bed bugs etc. but have not seen anything so far.
The only thing in recent past I changed, is the apartment. This room does not face sun and was dusty in the beginning- but I have cleaned it. I have not seen any insects so far. I am in College Station, TX- so weather is humid and hot. I have sensitive skin - mosquitoes and ants' bites also give me similar problem. I avoid to go to any insect places like - grass etc.
I am having this trouble from last 4 weeks and have taken this medicine till now after the consultation with the doctor:
1. Triamcinolone acetonide (creame )
2. Fexofenadine (180 mg)
3. Azithromycin 6 PAK (250 mg) (I thought I have got some big disease like Herpes zest etc. - what I got last year)
but have not got any success to end this disease or whatever. after 2-3 cool day I keep noticing the occurence of 2-3 spots again. Rest everything is normal- body temperature etc.
does any unseen thing in air or something can cause this problem??
That this problem occurred, coincident with a change of your apartment, suggests cause and effect. The most likely cause would be insect bites, "bedbugs", often too small to see with the naked eye. Your history of similar reaction to mosquitoes and ants reinforces this suspicion. You should try sleeping in a different place, with no transfer of items such as bedding, pajamas and underwear that might contain the insects.
Fexofenadine is a good anti-histamine and should help, but only if you are separated from the cause.
You know I started breaking out with red bumps on my arms and then my face. Went to my IM doc and found out that I all of a sudden I was allergic to peanuts, wheat, shrimp, along with many enviornmental allergies.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.